# SDR CA110303004

- Difficulty date: February 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2430 · DC Generating System
- Part: Circuit Card
- Part number: 355CE03Y05
- Condition: Failed
- Location: Dc Power
- Part time: 1,260 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT CLIMBING AT 13,000 FT, WHITE LT AND RT BATTERY OFF AND LT AND RT GENERATOR OFF CAS MESSAGE POSTED.  BOTH GENERATORS AND ALL BUSES VOLTAGE NORMAL AT 28.5. DC SYNOPTIC PAGE SHOWED WHITE LINES CONNECTING THE GENERATORS AND THE BATTERIES TO THE BUSSES.  CREW ALSO REPORTED ALOT OF MDC MESSAGES WERE RECORDED AT THE SAME MOMENT AND THAT THEY LOST MULTIPLE DISPLAYS FOR ABOUT 16-18 SECONDS.  UPGRADED ACFT ELECTRICAL SYS TO Y06 STANDARD, QTY 8 PCBS REPLACED.  ACFT GROUND TESTED IAW AMM PROCEDURES AND HOT SOAKED FOR SEVERAL HOURS WITHOUT DEFECT.  ACFT RELEASED BACK IN SERVICE.  DURING FLIGHT BACK HOME, THE CREW REPORTED THAT THE PILOT MFD STARTED DISPLAYING ERRATIC INFORMATION.  BOTH MULTI-FUNCTION DISPLAYS, MFD`S REPLACED.  ACFT TESTED IAW AMM PROCEDURES & RELEASED BACK IN SERVICE.  MARCH 2/2011, TEST FLIGHT COMPLETED WITH NO ISSUES.
